# SDR SWIA202156617

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* 2 EA CHAFES ON LOWER FUSELAGE AT APPROXIMATELY FS919 STGR27   (C-CHECK) RO 3/4/2021   REPAIRED GOUGED SKIN AT FS919.00, STRINGER 27 PER REO 670-53-00-290 REV F, DATED 2019-04-26.  SEE CONTINUATION CARD FOR DETAILS,  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
